Volume 40, Number 2, March-April 2006
|Page(s)||311 - 330|
|Published online||21 June 2006|
Finite volume methods for the valuation of American options
Université de Marne-la-Vallée, Champs-sur-Marne, 77454
Marne-la-Vallée, France. email@example.com
Revised: 5 October 2005
We consider the use of finite volume methods for the approximation of a parabolic variational inequality arising in financial mathematics. We show, under some regularity conditions, the convergence of the upwind implicit finite volume scheme to a weak solution of the variational inequality in a bounded domain. Some results, obtained in comparison with other methods on two dimensional cases, show that finite volume schemes can be accurate and efficient.
Mathematics Subject Classification: 65M12
Key words: American option / variational inequality / finite volume method / convergence of numerical scheme.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.